# SDR DXTA2025010601776

- Difficulty date: December 30, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N828QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000069
- Aircraft time: 2,926 hours, 1,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 006838
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE WITH THE SWITCH IN THE ON POSITION AFTER 5HRS OF CHARGING WITH NORMAL SHIP DC POWER.   REPLACED 4EA BATTERY PACKS. OPS CHECK GOOD. IAW CE700 AMM 33-50-05.
